Alert archive / Iowa / Tornado Warnings in 2010

Tornado Warning 1, NWS Des Moines, IA

April 6, 2010Poweshiek County, Tama County, Iowa

NWS Des Moines, IA issued this tornado warning at Apr 6, 2010, 6:08 PM CDT for Poweshiek County, Tama County, Iowa. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2010, 6:08 PM CDT (23:08 UTC)
Expired
Apr 6, 2010, 6:45 PM CDT
In force
37 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Poweshiek County, IA, Tama County, IA

The radar

The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 6:16 PM CDTHAIL 12 S Tama, IA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 2:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2010-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2010-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 401 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
554 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
401 m²/s²
0-3 km storm-relative helicity
373 m²/s²
Significant tornado parameter
1.0
Supercell composite
19.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

288 
WFUS53 KDMX 062308
TORDMX
IAC157-171-062345-
/O.NEW.KDMX.TO.W.0001.100406T2308Z-100406T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
608 PM CDT TUE APR 6 2010

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL POWESHIEK COUNTY IN CENTRAL IOWA...
  SOUTHEASTERN TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 645 PM CDT

* AT 605 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD 9
  MILES NORTHEAST OF GRINNELL...OR 27 MILES WEST OF MARENGO. A
  TORNADO MAY DEVELOP AT ANY TIME! DOPPLER RADAR SHOWED THIS TORNADIC
  STORM MOVING NORTHEAST AT 50 MPH.

* THE TORNADO WILL BE NEAR...
  CHELSEA AROUND 620 PM CDT.
  VINING AND ELBERON AROUND 625 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE IRVING
AND CLUTIER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4172 9255 4183 9274 4228 9232 4225 9230
      4188 9229
TIME...MOT...LOC 2309Z 221DEG 45KT 4186 9255

$$

DONAVON
2 follow-up statements
943 
WWUS53 KDMX 062322
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
622 PM CDT TUE APR 6 2010

IAC157-062332-
/O.CAN.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
POWESHIEK IA-
622 PM CDT TUE APR 6 2010

...THE TORNADO WARNING FOR NORTH CENTRAL POWESHIEK COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
      4228 9232 4225 9230
TIME...MOT...LOC 2322Z 222DEG 49KT 4202 9234

$$

IAC171-062345-
/O.CON.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
TAMA IA-
622 PM CDT TUE APR 6 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN TAMA COUNTY
UNTIL 645 PM CDT...

AT 619 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 
THIS TORNADO WAS LOCATED 8 MILES NORTHWEST OF BELLE PLAINE...OR 20
MILES NORTHWEST OF MARENGO...MOVING NORTHEAST AT 55 MPH.

THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN TAMA
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
      4228 9232 4225 9230
TIME...MOT...LOC 2322Z 222DEG 49KT 4202 9234

$$

DONAVON
090 
WWUS53 KDMX 062339
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
639 PM CDT TUE APR 6 2010

IAC171-062349-
/O.EXP.KDMX.TO.W.0001.000000T0000Z-100406T2345Z/
TAMA IA-
639 PM CDT TUE APR 6 2010

...THE TORNADO WARNING FOR SOUTHEASTERN TAMA COUNTY WILL EXPIRE AT
645 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.

LAT...LON 4187 9230 4186 9232 4187 9254 4200 9256
      4228 9232 4225 9230
TIME...MOT...LOC 2339Z 222DEG 49KT 4219 9213

$$

DONAVON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this tornado warning went out at Apr 6, 3:23 PM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, Apr 6, 3:23 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
323 PM CDT TUE APR 6 2010

.SHORT TERM.../THIS AFTERNOON AND EVENING/
SFC LOW PRESSURE NOW CENTERED NEAR RED OAK WITH VERY DYNAMIC FLOW
ONGOING AROUND IT. STILL MONITORING SEVERE WX POTENTIAL FOR THIS
AFTERNOON AND EARLY EVENING AND MORE PARTICULARLY THE TORNADIC
THREAT. A SMALL TORNADIC SWEET SPOT IS EXPECTED NEAR THE TRIPLE
POINT WHERE BEST POTENTIAL FOR BACKING FLOW EXISTS AND EFFECTIVE
SRH VALUES OF 200-300 M2/S2. FARTHER SOUTH...STRONG SOUTHWEST FLOW
SHOULD LIMIT TORNADIC ACTIVITY HOWEVER VERY LARGE HAIL AND
DAMAGING WIND GUSTS OVER 70 MPH ARE POSSIBLE. GIVEN SUCH DYNAMIC
FLOW...ANY TORNADO THAT DOES DEVELOP COULD BE QUITE STRONG NEAR
THE WARM FRONT. EXPECT THE WARM FRONT TO REGRESS BACK TO THE
SOUTHEAST WITH SUPERCELLS POSSIBLY CROSSING THE BOUNDARY AS THIS
OCCURS AND MOVING INTO INCREASED SRH VALUES WHICH WOULD ENHANCE
LOW LEVEL ROTATION. BUNKERS RIGHT MOVING SUPERCELL MOVEMENT OF 45
TO 55 KT MEANS THEY WILL BE MOVING QUITE QUICKLY.

PRIMARY FORECAST CHALLENGE WILL BE THUNDERSTORM INITIATION TIME.
STRONG DIFFERENTIAL HEATING IS TAKING PLACE OVER CENTRAL IOWA WITH
THE TEMPERATURE AT DSM NOW AT 80 DEGREES...66 AT AMW AND LOWER 50S
TO THE NORTH. TO THE WEST...CLOSED UPPER LOW PRESSURE OVER NORTHEAST
COLORADO WILL CONTINUE TO SHIFT EAST AND ENHANCE SW FLOW ALOFT.
SHORTWAVE ENERGY TO THE SOUTHWEST WILL ARRIVE LATE THIS AFTERNOON
AND SHOULD PROVIDE ENOUGH KINEMATIC FORCING TO PROVIDE A TRIGGER FOR
THUNDERSTORM DEVELOPMENT IF THE BOUNDARY ITSELF IS NOT SUFFICIENT.
QUASI-DRYLINE OVER SW IA MAY TRIGGER SRN CONVECTION EARLIER. STORMS
WILL MOVE EAST OF THE AREA BY MID EVENING THEN STRONG CYCLONIC FLOW
WITH NORTHEAST WINDS OF 20G35KTS IS LIKELY AND MAY BE BORDERLINE
WIND ADVISORY CRITERIA. LINGERING SHOWERS ARE ALSO LIKELY.

.LONG TERM.../WEDNESDAY THROUGH TUESDAY/
MAIN FORECAST CONCERN IS WITH LINGERING RAIN AND THUNDERSTORM
CHANCES DURING THE DAY WEDNESDAY AND WITH ACTIVE WEATHER PATTERN
SETTING UP EARLY NEXT WEEK. MODELS ARE IN GOOD AGREEMENT THROUGH
THE WEEKEND...SO LEANED TOWARD A BLEND OF THE GFS/ECMWF DURING THE
WEEKEND AND SREF/NAM FOR WEDNESDAY INTO FRIDAY.

UPPER LEVEL LOW AND 500 MB TROUGH MOVE ACROSS THE STATE DURING THE
DAY TOMORROW AND FINALLY MOVE FAR ENOUGH EAST BY 00Z THURSDAY TO
DECREASE POPS ACROSS THE NORTHWEST DURING THE AFTERNOON WEDNESDAY.
KEPT WITH LIKELY POPS ACROSS CENTRAL TO EASTERN PORTIONS OF THE CWA
THROUGH MUCH OF THE DAY WEDNESDAY. FAIRLY STRONG CAA WITH 850MB
WINDS AT 30 TO 40KTS LOOK TO MIX DOWN TO THE SURFACE AND WILL
PROVIDE A WINDY AND BRISK DAY. DROPPED TEMPS SLIGHTLY ACROSS THE
STATE FOR HIGHS WITH REGARDS TO THE RAIN AND WINDY CONDITIONS ON
WEDNESDAY. SURFACE HIGH PRESSURE AND UPPER RIDGE BEGIN TO BUILD
INTO THE REGION BY THURSDAY NIGHT BEHIND OF A WEAK VORT MAX THAT
CUTS ACROSS THE STATE DURING THE DAY THURSDAY. THIS VORT MAX HAS
LIMITED MOISTURE AND MAINLY BRINGS SOME MID LEVEL CLOUDS ATOP THE
MIXED LAYER. MIXED LAYER WINDS ARE AROUND 25 KTS ON THURSDAY...SO
NOT EXPECTING AS WINDY CONDITIONS AS WEDNESDAY BUT STILL LOOKS TO
BE FAIRLY BREEZY.

FRIDAY AND SATURDAY LOOK TO BE DRY AND MILD WITH UPPER RIDGE
BUILDING INTO THE REGION.  WARMING TREND BEGINS FRIDAY AND
CONTINUES SATURDAY AND SUNDAY AS UPPER RIDGE PUSHES EAST AND ALLOWS
FOR SOUTHWEST FLOW TO DEVELOP ACROSS THE AREA.  WARMED HIGHS ON
SATURDAY WITH THE WAA AND CLEAR SKIES.

A WEAK SHORTWAVE ENTERS THE REGION SUNDAY NIGHT INTO MONDAY.  BOTH
GFS/ECMWF ARE IN GOOD AGREEMENT WITH THIS SYSTEM AND BUMPED POPS UP
ACROSS THE CWA DURING THE AFOREMENTIONED TIME FRAME.  DEEP TROUGH
DEVELOPMENTS ACROSS THE WESTERN CONUS EARLY NEXT WEEK AND EJECTS
EASTWARD IN THE CENTRAL PLAINS AND MIDWEST BY LATE TUESDAY INTO
WEDNESDAY. KEPT WITH CURRENT MENTION OF POPS ACROSS THE CWA MONDAY
NIGHT THROUGH TUESDAY NIGHT.

&&

.AVIATION...
06/18Z...SHARP FRONTAL BOUNDARY IS IN PLACE OVER CENTRAL IOWA AND
WILL SHIFT EAST OF THE TAF SITES BY MID EVENING. IFR/LIFR CONDITIONS
WILL REMAIN OVER NORTHERN IA THROUGH MUCH OF THE NIGHT BEFORE CIGS
BEGIN TO LIFT WED MORNING. STRONG THUNDERSTORMS ARE POSSIBLE
VICINITY OF KDSM/KOTM THROUGH EARLY EVENING. GUSTY NORTHEAST WINDS
WILL DEVELOP OVERNIGHT WITH GUSTS TO 35 KTS POSSIBLE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH 57 IN EFFECT UNTIL
10 PM CDT THIS EVENING FOR CENTRAL TO EAST CENTRAL IOWA.

&&

SHORT TERM...DONAVON
LONG TERM...PODRAZIK
AVIATION...DONAVON
Hazardous weather outlook, Apr 6, 2:31 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
231 PM CDT TUE APR 6 2010

IAZ026>028-036>039-046>050-057>062-070>075-081>086-092>097-071945-
FRANKLIN-BUTLER-BREMER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-
DAVIS-
231 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND INTO THE
EARLY EVENING HOURS. THE THREAT FOR DISCRETE TORNADIC SUPERCELLS
CONTINUES TO INCREASE ACROSS THE AREA. THE GREATEST THREAT FOR A
FEW STRONG TORNADOES EXIST ESPECIALLY ALONG THE HIGHWAY 30 AND
INTERSTATE 80 CORRIDORS EAST OF A JEFFERSON TO STUART LINE. THIS
COULD BECOME A PARTICULARLY DANGEROUS SITUATION.

THESE STORMS WILL ALSO BE CAPABLE OF VERY LARGE HAIL TO THE SIZE
OF BASEBALLS AND STRAIGHT LINE WIND GUSTS UP TO 80 MPH. LOCALIZED
VERY HEAVY RAIN IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE
35 ON WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON
MONDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY BETWEEN 4 PM AND 10 PM THIS AFTERNOON
AND EVENING.

IAZ004>007-015>017-023>025-033>035-044-045-071945-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-SAC-CALHOUN-WEBSTER-CRAWFORD-CARROLL-
231 PM CDT TUE APR 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT...SOME MAY
BECOME SEVERE AT TIMES. THE MAIN THREAT LOOKS TO BE HAIL UP TO THE
SIZE OF QUARTERS WITH WIND GUSTS UP TO 60 MPH AT TIMES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED NON-SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF INTERSTATE
35 ON WEDNESDAY. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON
MONDAY. AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY OF
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

In the hours before

Local storm report, Apr 6, 5:30 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
530 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     HAIL             KNOXVILLE               41.32N 93.10W
04/06/2010  E1.00 INCH       MARION             IA   FIRE DEPT/RESCUE

            NW CORNER OF KNOXVILLE

&&

AW
Local storm report, Apr 6, 5:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
543 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CEDAR FALLS             42.52N 92.45W
04/06/2010  E1.75 INCH       BLACK HAWK         IA   TRAINED SPOTTER

            INTERSECTION OF 6TH AND MAIN

&&

JB
Local storm report, Apr 6, 5:49 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
549 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             2 ENE LAKE RED ROCK     41.41N 93.01W
04/06/2010  E1.00 INCH       MARION             IA   TRAINED SPOTTER

&&

KJ
Local storm report, Apr 6, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
558 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             5 NNE PELLA             41.48N 92.89W
04/06/2010  M1.00 INCH       MARION             IA   STORM CHASER

            MEASURED WITH A QUARTER

0546 PM     TSTM WND GST     SULLY                   41.58N 92.85W
04/06/2010  M58.00 MPH       JASPER             IA   MESONET

&&

PODRAZIK
Local storm report, Apr 6, 5:59 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
559 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     10 E NEWTON             41.69N 92.85W
04/06/2010                   JASPER             IA   LAW ENFORCEMENT

            THUNDERSTORM WINDS BLEW CAMPER OFF ROAD NEAR 178 MILE
            MARKER CAUSING MULTIPLE VEHICLE ACCIDENT.

&&

JB
Local storm report, Apr 6, 6:00 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
600 PM CDT TUE APR 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             PLEASANTVILLE           41.39N 93.27W
04/06/2010  E0.88 INCH       MARION             IA   LAW ENFORCEMENT

&&

JB

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 11:39 PM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie35 min
Apr 6, 12:06 AM CDTSevere Thunderstorm WarningDMXAudubon, Carroll39 min
Apr 6, 12:09 AM CDTSevere Thunderstorm WarningDMXAudubon, Cass36 min
Apr 6, 12:33 AM CDTSevere Thunderstorm WarningDMXGuthrie42 min
Apr 6, 1:03 AM CDTSevere Thunderstorm WarningDMXCrawford42 min
Apr 6, 1:25 AM CDTSevere Thunderstorm WarningDMXBoone, Dallas50 min
Apr 6, 5:12 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Grundy108 min
Apr 6, 4:35 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Grundy40 min
Apr 6, 5:03 PM CDTSevere Thunderstorm WarningDMXJasper, Lucas, Mahaska, Marion, Warren42 min
Apr 6, 5:11 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer34 min
Apr 6, 5:44 PM CDTSevere Thunderstorm WarningDMXJasper, Mahaska, Poweshiek, Tama46 min
Apr 6, 5:57 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek, Tama48 min
Apr 6, 6:01 PM CDTSevere Thunderstorm WarningDMXJasper, Marion26 min
Apr 6, 6:06 PM CDTSevere Thunderstorm WarningDMXWarren39 min
Apr 6, 6:13 PM CDTSevere Thunderstorm WarningDMXClarke, Warren32 min
Apr 6, 6:29 PM CDTSevere Thunderstorm WarningDMXJasper, Marion, Marshall, Polk, Poweshiek46 min
Apr 6, 6:57 PM CDTSevere Thunderstorm WarningDMXJasper, Poweshiek48 min

Nearby

Tornado Warnings in Iowa, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.